# SDR UALA2011012400373

- Difficulty date: January 22, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 67,215 hours, 25,182 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP UPPER SURFACE IS WORN AT OTBD END.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE AND BONDED NEW DOUBLER AND INSTALLED IAW SRM AND APPLIED TEFLON PAINT.
